Jump to content

Search the Community

Showing results for tags 'updose'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 11 results

  1. Hi everyone Great to have found this website...I have been on SSRI's and more recently SNRI (mirtazapine) for past 17 years and the mirtazapine for past 5 - I have been depression free for past 5 years (previously had between 10 to 12 major breakdowns since age of 21 including whilst on the drugs..I am 38 now)...phew it's been tough but I have made it this far! I decided that, if I could go 5 years without a major depressive episode, that I would try and come off my meds as a I feel I have developed the coping skills and resilience skills to manage my mental health dru
  2. Hi Everyone, I'm pleased to find this forum, but I am sorry that it is for the reason it is. It is amazing how many people are suffering from AD WD, and the symptoms and length of time it can take. I found this site from searching withdrawal symptoms, because today is my 10th day at my lower dose and I have been feeling worse today than at any time since I halved my dosage. Recently I became absolutely miserable about my aches and pains, which were stopping me from doing things around the house and causing sleep problems. I started wondering about them and then remembered that I had
  3. Hi everyone. I just wanted to say firstly that I only discovered this site 2 days ago and you have all been an absolute god send! I was in the throes of horrific withdrawal and after seeing how screwed up my doctor's advice has been I have reinstated some of my dose today and I feel like a different person already.... A bit about my history with antidepressants: I'm 32 years old and was put on nortriptyline originally in March 2018 for migraines. The migraines weren't affected in any way by these drugs (different story but in the last 4 months I have found
  4. Hello, Thank you so much for this site. It is really a lifesaver. I am trying to taper off of Effexor XR (Venlafaxine) after 17 years of use. In the past I unsuccessfully tried to get off of Effexor XR. My doctor attempted to taper me off in only one month. The withdrawal symptoms were so horrible that I went I back on the drug and the symptoms immediately stopped. I finally got up the courage to try to taper again. This time I tapered 4 times as slow as before, but clearly not slow enough. I was desperate to find relief from the severe anxiety attacks and insomnia side effect that I
  5. I'm new here, but have been following this forum off and on for over a decade. I think I'm finally stable enough to try tapering off my current meds. I've been on some form of ssri for about 25 years. I've been working with a naturopath for about 5 years to address some other health concerns that have really been supportive to my healing. I'm entrenched in a wellness program that is also very supportive. I tried earlier this year to taper off with help of a dr and thought it would work (silly me). His suggestions for tapering were far too large and quick. I've read a lot of what has be
  6. Ok so 10 weeks ago i halved my dose of citalopram from 20mg (which i was taking for 1 year) to 10mg after a fast taper for about 4 weeks alternating doses each day from 20mg to 10mg. Which after reading the info on here i now know was a bad idea. At first i felt a bit off but nothing too serious for about 6 weeks. Since then I've gradually felt worse. Syptoms are headache, fatigue, tired, anxiety, irritable, depressed and feeling a bit better for say an hour then feeling like crap again! I have been through a stressful time in my personal life lately and wondoring if it could be that. Im wonde
  7. I am at the point right now that I can’t handle the severe withdrawal symptoms anymore. I have been trying to get off Effexor XR since October of 2019. I was at 225 mg. I have been on it since around 2004. I slowly weaned down and was at 37. 5 mg at Christmas. I got bad withdrawal symptoms (anxiety, exhaustion, headaches, flu symptoms, brain zaps etc. ) each time I reduced the dose but they subsided after a week or two. However, weaning off 37.5 mg has been extremely bad. I slowly extended the time between doses, at my psychiatrist’s advice. I first did this by hours and maintained it for a
  8. Hi There,I've been on a low does of Amitriptyline for almost 19 years - 10 MG. I have been slowly tapering off for about 11 months. About 2 months ago I got down to 2mgs. While i had withdrawal symptoms for about two weeks each time i lowered the dose previously with the last reduction from 2.2 - 2 mg's I have been experiencing more severe and protracted symptoms. It has been about 2-3 months and the symptoms have been changing and actually getting worse over this time. At first I was feeling anxious, then I had feelings of just being slightly not myself, not here and very , very flat. Now
  9. Thank you for all your wisdom shared in this forum! I had an updosing vs. holding question. I am currently tapering off 20mg Paxil using a 10% taper method (I do two cuts for four weeks and then hold the third cut for six weeks.) It has gone smoothly until I reached 5.61mg in June, when I started feeling more symptomatic. I cut down to 5.05mg the first week of July and four weeks later started experiencing severe symptoms (insomnia, shakiness, lack of concentration, anxiety). I've held for 8 weeks now and still no subsiding of the symptoms, so my question is do you recommend I updose? If so, s
  10. Hey everyone 😀 would love some advice please! Around 8 weeks ago I decided to taper by doctor instructions been on 3 years and stable happy/healthy loving life, of Zoloft 50mg so I started 1/4 cutting my pill I was doing ok for 2 weeks but then it hit, insomnia, panic attacks. So I quick updosed back to 50 mg, then probally got worst side effects of updosing, panic attacks, anxiety, stomach pain, headaches. I actually think one day I took 100mg as I had forgotten I took a dose then remembered. It’s now been 4-5 week since reinstatement still have side effects but panic is gone. And am thinki
  11. Hi There, To make a long story short, I tried to taper off my celexa. I was tapering 10% down of my original 20 mg dose, and tapered 10% every two weeks for two and a half months. Also the schedule my doctor put me on for tapering was quite erratic. So 10 mg a few days and then back to 20 mg other days. My tapering was never an exact amount each time I tapered down. Anyways, I felt good tapering down for two months and a half but then just 4 days ago the withdrawal hit me pretty good. Obviously the tapering was too fast. So almost as soon as my withdrawal started I took the orig
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy